Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diarrhea, taken Lactaid pills. Going to bathroom after exercising. Is it sensitive?

I ve always had stomach problems after I turned 19 and I am almost 22. It started with milk. I didn t know it was causing me to have diarrhea until last year and I bought lactaid pills to allow me to have dairy products without the horrible aftermath I ve been suffering. I also had to stop having ice and hot cappuccinos, every single brand of soda except for coke, that is the only soda that does not upset me. And now I m trying to exercise and I ve started slowly, doing 50 crunches/squats a day but I noticed that hours later I have to run to the bathroom. Is there something going on in my stomach or is it just really sensitive? I m beginning to be afraid to eat anything or do any kind of exercise because of what I ll have to suffer within hours to come. The pain is not worth it. P.S. The diarrhea isn t a one time thing. I always end up in the bathroom three times in less than an hour.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Well come to HCM
Most of the diarrhea are self limiting and does not need any treatment, if you go for passing the stool four to five times in day then this would be normal condition and does not need any treatment in my opinion stop all the medicine that you are taking, and no need to worry bout this, this would come around, hope this helps.
Answered: Mon, 1 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor